American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 32 found      Go to page: 1 2

[1] Dennis J. Garity and Dušan Repovš. Inequivalent Cantor sets in $R^{3}$ whose complements have the same fundamental group. Proc. Amer. Math. Soc. 141 (2013) 2901-2911.
Abstract, references, and article information   
View Article: PDF

[2] J. Krasinkiewicz and S. Spież. Embedding of the dunce hat. Proc. Amer. Math. Soc. 141 (2013) 2537-2541.
Abstract, references, and article information   
View Article: PDF

[3] Józef Krasinkiewicz and Stanisław Spież. Extension of the Borsuk theorem on non-embeddability of spheres. Proc. Amer. Math. Soc. 140 (2012) 4035-4040.
Abstract, references, and article information   
View Article: PDF

[4] Akira Koyama, Józef Krasinkiewicz and Stanisław Spież. Generalized manifolds in products of curves. Trans. Amer. Math. Soc. 363 (2011) 1509-1532. MR 2737275.
Abstract, references, and article information   
View Article: PDF

[5] Dennis Garity, Dušan Repovš, David Wright and Matjaž Željko. Distinguishing Bing-Whitehead Cantor sets. Trans. Amer. Math. Soc. 363 (2011) 1007-1022. MR 2728594.
Abstract, references, and article information   
View Article: PDF

[6] Christina Sormani and Guofang Wei. The cut-off covering spectrum. Trans. Amer. Math. Soc. 362 (2010) 2339-2391. MR 2584603.
Abstract, references, and article information   
View Article: PDF

[7] Igor Mineyev. Metric conformal structures and hyperbolic dimension. Conform. Geom. Dyn. 11 (2007) 137-163. MR 2346214.
Abstract, references, and article information   
View Article: PDF

[8] Dennis J. Garity, Dusan Repovs and Matjaz Zeljko. Rigid cantor sets in $R^3$ with simply connected complement. Proc. Amer. Math. Soc. 134 (2006) 2447-2456. MR 2213719.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Paul Larson and Stevo Todorcevic. Katetov's problem. Trans. Amer. Math. Soc. 354 (2002) 1783-1791. MR 1881016.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Per Bylund and Jaume Gudayol. On the existence of doubling measures with certain regularity properties. Proc. Amer. Math. Soc. 128 (2000) 3317-3327. MR 1676303.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Jang-Mei Wu. Hausdorff dimension and doubling measures on metric spaces. Proc. Amer. Math. Soc. 126 (1998) 1453-1459. MR 1443418.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] A. N. Dranishnikov. On the virtual cohomological dimensions of Coxeter groups. Proc. Amer. Math. Soc. 125 (1997) 1885-1891. MR 1422863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Jacek R. Jachymski. Equivalent conditions involving common fixed points for maps on the unit interval. Proc. Amer. Math. Soc. 124 (1996) 3229-3233. MR 1328352.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Friedrich Wehrung. Baire paradoxical decompositions need at least six pieces . Proc. Amer. Math. Soc. 121 (1994) 643-644. MR 1209101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Leonid G. Hanin. Kantorovich-Rubinstein norm and its application in the theory of Lipschitz spaces . Proc. Amer. Math. Soc. 115 (1992) 345-352. MR 1097344.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] José M. Bayod and J. Martínez-Maurica. Subdominant ultrametrics . Proc. Amer. Math. Soc. 109 (1990) 829-834. MR 1015676.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] E. E. Grace and Eldon J. Vought. Refinable maps and $\theta\sb n$-continua . Proc. Amer. Math. Soc. 106 (1989) 231-239. MR 964455.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] Alan Dow. An empty class of nonmetric spaces . Proc. Amer. Math. Soc. 104 (1988) 999-1001. MR 964886.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] Gerald Jungck. Common fixed points for commuting and compatible maps on compacta . Proc. Amer. Math. Soc. 103 (1988) 977-983. MR 947693.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] A. J. Jayanthan and V. Kannan. Spaces every quotient of which is metrizable . Proc. Amer. Math. Soc. 103 (1988) 294-298. MR 938686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] Katsuro Sakai. A $Q$-manifold local-compactification of a metric combinatorial $\infty$-manifold . Proc. Amer. Math. Soc. 100 (1987) 775-780. MR 894453.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] E. E. Grace. Generalized refinable maps . Proc. Amer. Math. Soc. 98 (1986) 329-335. MR 854042.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Louis Block and Ethan M. Coven. Maps of the interval with every point chain recurrent . Proc. Amer. Math. Soc. 98 (1986) 513-515. MR 857952.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] Gerald Beer. Metric spaces on which continuous functions are uniformly continuous and Hausdorff distance . Proc. Amer. Math. Soc. 95 (1985) 653-658. MR 810180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] E. E. Grace. Monotone decompositions of $\theta $-continua . Trans. Amer. Math. Soc. 275 (1983) 287-295. MR 678350.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] Gerald Beer. Which connected metric spaces are compact? . Proc. Amer. Math. Soc. 83 (1981) 807-811. MR 630059.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Charles F. Mills. A simpler proof that compact metric spaces are supercompact . Proc. Amer. Math. Soc. 73 (1979) 388-390. MR 518526.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] William H. Chapman and Daniel J. Randtke. On the existence of compact metric subspaces with applications to the complementation of $c\sb{0}$ . Trans. Amer. Math. Soc. 219 (1976) 133-148. MR 0410688.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[29] Tim Porter. Obstructions in shape theory. Bull. Amer. Math. Soc. 79 (1973) 1206-1209. MR 0377883.
Abstract, references, and article information   
View Article: PDF

[30] B. J. Ball and R. B. Sher. A theory of proper shape for locally compact metric spaces. Bull. Amer. Math. Soc. 79 (1973) 1023-1026. MR 0334139.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 32 found      Go to page: 1 2